advertisement
Question
Posted by: Peppie | 2010/06/07

thanks!

Thank you for advising me to go and see a shrink for my panic attacks. I chose a psychiatrist and he diagnosed me with GAD + panic attacks and a bit of agoraphobia too. I''m now on Effexor and for the short term Zopax.
I feel really chilled out. I have 2 mildly unpleasant side effects - nausea and a dry mouth - and one very good one - no appetite. Do you think the lack of appetite is caused by the Effexor and will it continue? That would be very welcome, maybe I can lose weight successfully at last.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thank you so much for providing such valuable feedback and follow-up - it's a pleasure to help. The dry mouth and mild nausea may persist, or fade to the point of no longer being a nuisance or noticeable. The nausea is partly related to the loss of appetite, though some antidepressants can also have a direct effect on appetite. Use this useful aspect of the side-effects to work with a good diet and exercise plan, and get into these new and healthy eating habits, so it will be easier to maintain them after the drug treatment eventually comes to an end.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/07

Thank you so much for providing such valuable feedback and follow-up - it's a pleasure to help. The dry mouth and mild nausea may persist, or fade to the point of no longer being a nuisance or noticeable. The nausea is partly related to the loss of appetite, though some antidepressants can also have a direct effect on appetite. Use this useful aspect of the side-effects to work with a good diet and exercise plan, and get into these new and healthy eating habits, so it will be easier to maintain them after the drug treatment eventually comes to an end.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement